MedElevator Войти в исследования
← Поиск публикаций
Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists · 2018

Clozapine toxicity in a CYP2D6 poor metaboliser: Additive effects of haloperidol and valproate on clozapine metabolism.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Reznik Robert, Chen Rena Yuan Yuan, Stanford Phoebe

Аннотация

OBJECTIVE:: To illustrate the complexities of clozapine metabolism with the use of therapeutic drug monitoring.

METHODS:: We describe a case of clozapine toxicity in a patient with schizophrenia treated with the combination of clozapine, valproate and haloperidol.

RESULTS:: A 24-year-old CYP2D6 poor metaboliser developed clozapine toxicity corresponding to the additive effects of haloperidol, and increasing clozapine and valproate doses. Saturation of metabolism, evidenced by a high clozapine/norclozapine ratio, was present at this time.

CONCLUSIONS:: Clozapine metabolism is complex and influenced by multiple factors, including interactions with hepatic P450 enzyme inducers/inhibitors, genetic polymorphisms and the potential for saturation of the N-demethylation metabolic pathway.

Предметные рубрики MeSH